# SDR C2XA11IA138

- Difficulty date: July 2, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145EP
- Aircraft serial: 145056
- Aircraft time: 26,095 hours, 25,199 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Dimmer
- Part number: 18261
- Condition: Defective
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

IAH - FLIGHT 2060, DURING TAXI THE CREW REPORTED A RELAY CLICKING ON THE CAPTAINS SIDE WITH LOTS OF FUMES.  THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE REMOVED AND REPLACED SWITCH S0019 (DIMMER SWITCH, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
